# SDR SWAA2022020427965

- Difficulty date: November 21, 2017
- Submitted: February 4, 2022
- Operation: Air carrier
- Aircraft: N7886A
- Make and model: Boeing 737752
- Aircraft serial: 35122
- Aircraft time: 36,290 hours, 17,205 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Retainer
- Condition: Cracked
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/W ORSS 271 SEAL RETAINER IS CRACKED.(MARKED) / REMOVED AND REPLACED L/W ORSS 271 SEAL RETAINER P/N 115A2953-1 IAW. SRM 51-40-02.
